# SDR SWAA2018091024906

- Difficulty date: September 5, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 47,117 hours, 27,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LT EMERGENCY LIGHT NEAR FORWARD ENTRY DOOR INOP.  R&R BATTERY PACK PER AMM.
